# SDR ASAA2013120896684

- Difficulty date: December 8, 2013
- Submitted: December 10, 2013
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 25,817 hours, 7,706 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Message
- Condition: False Activation
- Location: Fmc
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING TAXI,  FMC DISAGREE ILLUMINATED ON SCRATCH PADS.  ACFT GROUNDED.  PERFORMED THE FMC DISAGREE QRH PROCEDURE, ESTABLISHED NORMAL FMC OPERATIONS.
